Suivre
Jonas Deré
Jonas Deré
Affiliation inconnue
Adresse e-mail validée de kuleuven.be
Titre
Citée par
Citée par
Année
Existence of Anosov diffeomorphisms on infra-nilmanifolds modeled on free nilpotent Lie groups
K Dekimpe, J Deré
152015
Expanding maps and non-trivial self-covers on infra-nilmanifolds
K Dekimpe, J Deré
132016
On Ricci negative solvmanifolds and their nilradicals
J Deré, J Lauret
Mathematische Nachrichten 292 (7), 1462-1481, 2019
102019
Gradings on Lie algebras with applications to infra-nilmanifolds
J Deré
Groups, geometry and dynamics, 2014
102014
Effective twisted conjugacy separability of nilpotent groups
J Deré, M Pengitore
Mathematische Zeitschrift 292 (3-4), 763-790, 2019
92019
Effective subgroup separability of finitely generated nilpotent groups
J Deré, M Pengitore
Journal of Algebra 506, 489-508, 2018
82018
A new method for constructing Anosov Lie algebras
J Deré
Transactions of the American Mathematical Society 368 (2), 1497-1516, 2016
82016
The structure of underlying Lie algebras
J Deré
Linear Algebra and its Applications 581, 471-495, 2019
72019
Anosov diffeomorphisms on infra‐nilmanifolds associated to graphs
J Deré, M Mainkar
Mathematische Nachrichten 296 (2), 610-629, 2023
62023
NIL-affine crystallographic actions of virtually polycyclic groups
J Dere
Transformation Groups 26 (4), 1217-1240, 2021
42021
Which infra-nilmanifolds admit an expanding map or an Anosov diffeomorphism?
J Deré, K Dekimpe
42015
Survey on effective separability
J Deré, M Ferov, M Pengitore
arXiv preprint arXiv:2201.13327, 2022
32022
Simply transitive NIL-affine actions of solvable Lie groups
J Deré, M Origlia
Forum Mathematicum 33 (5), 1349-1367, 2021
32021
A characterization of Anosov rational forms in nilpotent Lie algebras associated to graphs
J Deré, T Witdouck
arXiv preprint arXiv:2305.07409, 2023
22023
Strongly scale-invariant virtually polycyclic groups
J Deré
Groups, Geometry, and Dynamics 16 (3), 985-1004, 2022
22022
An averaging formula for Nielsen numbers on infra-solvmanifolds
I Van den Bussche
22021
On closed manifolds admitting an Anosov diffeomorphism but no expanding map
J Deré, T Witdouck
Journal of Pure and Applied Algebra 227 (4), 107247, 2023
12023
Orthogonal bi-invariant complex structures on metric Lie algebras
J Deré
Annals of Global Analysis and Geometry 59 (2), 157-177, 2021
12021
Periodic and eventually periodic points of affine infra-nilmanifold endomorphisms
J Deré
arXiv preprint arXiv:1506.02477, 2015
12015
On post-Lie algebras structures coming from simply transitive NIL-affine actions
J Deré, M Origlia
arXiv preprint arXiv:2401.02503, 2024
2024
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20